MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD ACTIVE ANCHOR KIT L (US); SCS ACTIVE ANCHOR

SALUDA MEDICAL PTY LTD ACTIVE ANCHOR KIT L (US); SCS ACTIVE ANCHOR
Model Number 104462
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Inadequate Pain Relief (2388)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evoke scs system was not returned to saluda.The x-rays provided confirmed lead migration.The root cause of lead migration could not be definitively determined, but the patient's fall or manipulation of the cls may have contributed to lead migration, resulting in stimulation changes.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "lead migration or suboptimal placement, which may result in undesirable stimulation changes and the patient may require surgery (including revision, explant, and replacement) as a result.¿.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for inadequate pain relief following multiple falls unrelated to the evoke scs system.An x-ray confirmed lead migration and the patient was subsequently reprogrammed in an open-loop program.It was additionally reported that the patient manipulated the implanted evoke closed loop stimulator (cls) causing the device to rotate within the pocket and further dislodged the leads.A revision procedure was performed, during which the evoke scs system was replaced.

Brand Name
ACTIVE ANCHOR KIT L (US)
Common Device Name
SCS ACTIVE ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24557862
Report Number3021836309-2026-00068
Device Sequence Number18350093
Product Code LGW
UDI-Device Identifier09352307001817
UDI-Public09352307001817
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104462
Device Catalogue Number3043
Device Lot Number9018672046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/10/2026
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale